Skip to Content

Got upped to 100mg of sertraline 2 weeks ago but still feel n tingling in my face. is this normal?

Responses (1)

Marvell 12 Feb 2014

What are you taking sertraline for?

masa123 16 Feb 2014

For severe anxiety and repeated thoughts. The tingling in my face has disappeared the past week and nervousness and social phobia doesn't seem so bad any more. I was on diazepam for 11years but came off them in oct. Struggled with huge panic attacks and my anxiety had worsened substantially also repetitive thoughts,maybe ocd restlessness and very horrible social phobia worry and nervousness. Now I think I will be scared to come off of setraline as it seems I just cant live a normal life as my anxiety and nervousness is to big. I have never had tingling in my face before due to anxiety etc

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions